EconPapers    
Economics at your fingertips  
 

Traveling Wave Solution in a Diffusive Predator-Prey System with Holling Type-IV Functional Response

Deniu Yang, Lihan Liu and Hongyong Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish the existence of traveling wave solution for a reaction-diffusion predator-prey system with Holling type-IV functional response. For simplicity, only one space dimension will be involved, the traveling solution equivalent to the heteroclinic orbits in . The methods used to prove the result are the shooting argument and the invariant manifold theory.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/409264.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/409264.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:409264

DOI: 10.1155/2014/409264

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:409264